| Catalog Number |
5101-90012 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Deformation (2976); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 2 everest mi offset rod reducers showed signs of material wear and were not retaining the screw heads outside of the or.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the first of the two reducers.
Event or Problem Description
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records could not be reviewed for this lot as a valid lot code was not provided and could not be obtained.It was reported that the device was used hundreds of times over the course of 3-4 years and complex and excessive force were likely used.As the device was not returned, a definite cause cannot be determined, but based on the reported usage, wear from the device's extended use is the likely cause.